# SDR IPXA2024071613354

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 71,339 hours, 24,438 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Nr 8 Slat
- Component: Slat, Boeing
- Component part number: 114T410558
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - GOUGES - SKIN, R/H WING NO.8 SLAT INNER SURFACE UPPER SIDE. (REPAIR) REPAIR I/A/W B767-300F (REV. 89) SRM 51-70-10-2R-4 AND 51-70-10-2R-0 PER SRM 57-43-02-2R-1 (DETAIL III).
